# SDR UPS07450525

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B01735124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT BS 840 TENSION TIE TO FRAME CONNECTION FOUND NR 3 HOLE CRACK AT FRAME WEB DOUBLER RUNNING UP.  CRACK LENGTH 0.030 INCH.  M/D RIGHT BS 840 TENSION TIE TO FRAME ATTACH DOUBLER REPLACED AND INSTALLED BETWEEN STR 9R TO STR 12R AREA AS PER SRM 51-10-01 PG 9 AND 51-30-02.
